# SDR SIMA200410101

- Difficulty date: March 23, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252814417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION A PREVIOUS REPAIR ON GALLEY FRAME 258 WAS FOUND CORRODED BEYOND SRM LIMITS.  REMOVED EXISTING REPAIR PARTS AND PERFORMED A CUTOUT OF FRAME 258.  FAB SHIM, DOUBLER AND TWO TRIPLER FOR REPAIR.  REPAIR DONE IAW MFG REPAIR STATEMENT.
